# SDR CA030611005

- Difficulty date: June 5, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft time: 2,388 hours
- Engine: Cont IO550D
- Propeller: Hartzl HCC3YF1
- System (JASC): 2701 · Control Column Section
- Part: Spring
- Part number: 16001041
- Condition: Broken
- Location: Control Collumn
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE SPRING (P/N 1600104-1) THAT RETRACTS THE CONTROL LOCK (P/N 1613195-1) IN FLIGHT FAILED AND ALLOWED THE CONTROL LOCK ASSEMBLY TO EXTEND AND SUBSEQUENTLY PARTIALLY JAM THE CONTROL STICK. THE PILOT WAS ABLE TO DISENGAGE THE LOCK ASSEMBLY WHICH HAD JAMMED THE CONTROL STICK AND RETURNED TO BASE WITHOUT FURTHER INCIDENT.
